1 doctor weighed in:

When you are weaning off risperidone what are the effects?

1 doctor weighed in
Dr. Vivek Prasad
Psychiatry

In brief: Many

Please adhere to the instructions of your prescribing physician and monitor for signs/symptoms of psychosis/mood instability for which the Risperidone was prescribed.
Otherwise, you are likely to experience the less serious side effects as mentioned in the package insert: mild restlessness, drowsiness, or tremor; sleepiness, dreaming more than usual; blurred vision; dizziness or headache; problem.

In brief: Many

Please adhere to the instructions of your prescribing physician and monitor for signs/symptoms of psychosis/mood instability for which the Risperidone was prescribed.
Otherwise, you are likely to experience the less serious side effects as mentioned in the package insert: mild restlessness, drowsiness, or tremor; sleepiness, dreaming more than usual; blurred vision; dizziness or headache; problem.
Dr. Vivek Prasad
Dr. Vivek Prasad
Thank
Read more answers from doctors